CSN Login
Members Online: 15

PAIN only at night?

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

I received the Neulasta shot on 5/30/13, a day after Chemo and of coarse I had the expected bone pain for 4 days post which has resolved.  But for the past 3 nights either the Left or both of my heels become painful and very warm to touch.  I have 3 screws in the left heel after a reconstruction surgery 11 yrs ago. So I think that's why the left always hurts.  Has anyone else had this inflammatory response after Neulasta.  I have no problems during the day just at night. When I want to sleep.  I take ibuprofen and that does help but because I took so much of it while I had the bone pain I hate to take it if not needed.  So I wait until the pain begains.... 

kdavis212
Posts: 18
Joined: Jun 2013

Hi,

 

I have noticed that my arthritis flares up after the Neulasta shot.  It is painful during day and night, but definitely worse at night.  There is a cream that I use, that might be helpful for your heel also.  It is called Voltaren Gel.  Its only available by prescription, so ask your doc about it.

Also, if this is your first chemo, I have found that the bone pain gets better after each treatment - hoping the same for you!

Karen

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

Thank You Karen!  I'll call my PCP and ask I haven't been diagnosed with arthritis myself but RA runs in my family so I wouldn't be surprised if it isn't Arthur as my sister calls her constant companion.... And by the way her name is also Karen...

Gabe N Abby Mom's picture
Gabe N Abby Mom
Posts: 2415
Joined: Sep 2010

I can't speak to your heals hurting...but try claratin (not claratinD) for any bone pain caused by the Neulasta.  Talk to your doc before taking it, but it is recommended by the mfr.  So you could also talk to the pharmacist.  I took it for bone pain with Neupogin (a cousin to Neulasta) and it worked really well for me.  Best wishes and good luck.

Hugs,

Linda

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network